MathSciNet Relay Station
MathSciNet bibliographic data
MR743722 (86e:58041) 58F07 (35Q99)
Konopelʹchenko, B. G.; Dubrovsky, V. G. Some new integrable nonlinear evolution equations in $2+1$ dimensions. Phys. Lett. A 102 (1984), no. 1-2, 15–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement